# SDR KCSA2023031110

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 12,739 hours, 1,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE ITEM 100112881 CAPTAINS EMERGENCY FLASHLIGHT BATTERY LED INDICATOR LIGHT DOES NOT ILLUMINATE.                         SWAP WITH R1 PASSENGER EMERGENCY FLASHLIGHT IAW KALITTA AIR GENERAL MAINTENANCE MANUAL 3.5.9 AND B777 AMM 25-64-01. OPERATION CHECK SATISFACTORY.
